Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Eye floaters
Aug 9, 2005

I read some of the articles here on eye floaters and felt compelled to share my experience here.

I've noticed a huge increase in eye floaters since going on these new medications: Reyataz, Viread, 3TC, Norvir.

They began to appear earlier than that, however.

It's reasonable to conclude that the chemicals in these medications can also affect the tissue in the eye. They affect other tissue - and there are probably other things they affect that we don't even know about... yet.

I did find some doctors (search Google) that perform a rare laser surgery for certain types of floaters. It's something I may consider in the future, as I have so many and I find it's causing a bit of depression.

I'd be curious if you've heard from other patients have have similar symptoms under the "medication" scenario.

Response from Dr. Henry

I have had a handful of other patients on similar regimens report to me the same observation. Since floaters are fairly frequent in the general population it is tough to pin down if there is a clear role of one of the HIV drugs in the regimen or HIV itself. Please post more information if you find out anything further and/or you undergo the laser treatment (not being done much here in Minneapolis for floaters). KH



Previous
More Grey Hair from HIV
Next
Blue Spots In Sclera of Rt Eye

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement